logo AFST
Erratum to “On the geodesic connectedness of simply connected Lorentz surfaces”
Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 6, Volume 10 (2001) no. 1, pp. 33-34.
@article{AFST_2001_6_10_1_33_0,
     author = {Guediri, Mohammed},
     title = {Erratum to ``On the geodesic connectedness of simply connected Lorentz surfaces''},
     journal = {Annales de la Facult\'e des sciences de Toulouse : Math\'ematiques},
     publisher = {Universit\'e Paul Sabatier},
     address = {Toulouse},
     volume = {Ser. 6, 10},
     number = {1},
     year = {2001},
     pages = {33-34},
     mrnumber = {1928988},
     zbl = {0901.53049},
     language = {en},
     url={afst.centre-mersenne.org/item/AFST_2001_6_10_1_33_0/}
}
Guediri, Mohammed. Erratum to “On the geodesic connectedness of simply connected Lorentz surfaces”. Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 6, Volume 10 (2001) no. 1, pp. 33-34. https://afst.centre-mersenne.org/item/AFST_2001_6_10_1_33_0/

[1] J.K. Beem and P.E. Ehrlich, Global Lorentzian Geometry, Pure and Applied Mathematics, Marcel Dekker Inc., New York, 1996. | MR 619853 | Zbl 0846.53001

[2] G.J. Galloway, Compact Lorentz manifolds without closed nonspacelike geodesics, Proc. Amer. Math. Soc. 98 (1986), 119-123. | MR 848888 | Zbl 0601.53053

[3] M. Guediri, On the geodesic connectedness of simply connected Lorentz surfaces, Ann. Fac. Sci. de Toulouse VI No. 3 (1997), 499-510. | Numdam | MR 1610903 | Zbl 0901.53049